# SDR SWAA2025090999806

- Difficulty date: August 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 25 AT BS 500A+5, & BS 500A+17. THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q014G015; DUE SEAT TRACK REPLACEMENT.
